# SDR AUS20020063

- Difficulty date: January 25, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Part number: 213A64041
- Condition: Contaminated
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(AUS) CABIN INLET DUCT SENSOR FILTERS (2OFF) AND COCKPIT INLET DUCT SENSOR FILTER SUSPECT CONTAMINATED.
